# SDR QML4201202170441

- Difficulty date: February 15, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N163BF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0671
- Aircraft time: 1,665 hours, 8,002 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: L535H14505
- Part serial: ECE677
- Condition: Corroded
- Part time: 1,665 hours, 8,002 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 800 HOUR/ 3 YEAR INSPECTION,  FOUND EVIDENCE OF CORROSION BETWEEN TAIL ROTOR STATOR ARMS AND STATOR ATTACHMENT CUPS AT 5 LOCATIONS.   REVEALED THIS CORROSION IS NOT REPAIRABLE AT FIELD LEVEL AND WAS DIRECTED TO SHIP TAILBOOM TO MFG FOR FURTHER EVALUATION AND REPAIR.
